Facebook Pixel

Coul i be pregnant

By June 28, 2011 - 7:11am
Rate This

so, i had sex with my boyfriend on the 18th of may, condom broke and within 5 hours i drank the morning after pill, my previous period had started on the 8th of May. 2 days after the morning after pill on the 20th i started bleeding very red and light blood for about 5 days. that stopped then 2 days after that on the 27th i started bleeding which seemed to me like normal period. so i thought it was my period. today i am about 3 days ver my period, took a HPT which was negative. having cramps as if i am on period but nothing. am very confused, could i still be pregnant?

Add a Comment3 Comments

EmpowHER Guest

hi Rosa,

thank you for the advice, the period did come today, 3 days late, was really getting worried. thanks.

June 29, 2011 - 6:36am
(reply to Anonymous)

Great News--thanks for keeping us updated!

June 29, 2011 - 8:15am

Hi Afraid,

Unfortunately, morning after pills tend to have side effects that most women don't expect to get. Some include: cramps, nausea, vomiting, and irregular bleeding. This doesn't mean you're pregnant-- just side effects from the medication. Taking the pregnancy test is just reassurance that you are not pregnant.

Best Wishes,


June 28, 2011 - 8:36am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!